X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
34k14 (78) 78
mathematics (57) 57
mathematics, applied (49) 49
mathematics, general (38) 38
existence (33) 33
differential equations (23) 23
stability (23) 23
34c27 (22) 22
analysis (20) 20
mathematical analysis (20) 20
applications of mathematics (16) 16
mathematical models (16) 16
existence theorems (15) 15
almost periodic solution (14) 14
ordinary differential equations (13) 13
partial differential equations (13) 13
34k20 (12) 12
difference and functional equations (12) 12
35b15 (11) 11
92d25 (11) 11
34k30 (10) 10
delay (10) 10
functional analysis (9) 9
studies (9) 9
systems (9) 9
43a60 (8) 8
almost periodicity (8) 8
neural networks (8) 8
theorems (8) 8
uniqueness (8) 8
algebra and number theory (7) 7
asymptotic properties (7) 7
difference equations (7) 7
research (7) 7
34f05 (6) 6
35k55 (6) 6
applied mathematics (6) 6
differential-equations (6) 6
evolution (6) 6
exponential dichotomy (6) 6
global exponential stability (6) 6
stochastic processes (6) 6
34k45 (5) 5
47d06 (5) 5
60h10 (5) 5
92b20 (5) 5
almost periodic solutions (5) 5
banach space (5) 5
coincidence degree (5) 5
dynamics (5) 5
evolution-equations (5) 5
fixed points (5) 5
infinite delay (5) 5
measure theory (5) 5
mild solutions (5) 5
model (5) 5
periodic functions (5) 5
34c25 (4) 4
34k50 (4) 4
42a75 (4) 4
60g20 (4) 4
coefficients (4) 4
computer science, general (4) 4
computer simulation (4) 4
discrete (4) 4
dynamical systems (4) 4
ergodicity (4) 4
mechanics (4) 4
physics, mathematical (4) 4
primary 34k14 (4) 4
stochastic differential equations (4) 4
stochastic evolution equations (4) 4
34d23 (3) 3
34k40 (3) 3
34n05 (3) 3
35r10 (3) 3
abstract differential-equations (3) 3
almost-periodic solutions (3) 3
appl.mathematics/computational methods of engineering (3) 3
approximations and expansions (3) 3
attractivity (3) 3
cellular communication (3) 3
cellular neural networks (3) 3
comparison theorem (3) 3
composition theorem (3) 3
computational mathematics and numerical analysis (3) 3
contraction mapping principle (3) 3
control systems (3) 3
engineering, general (3) 3
engineering, multidisciplinary (3) 3
epidemics (3) 3
equations (3) 3
exponential stability (3) 3
feedback control (3) 3
fixed point (3) 3
fixed point theory (3) 3
global attractivity (3) 3
global stability (3) 3
inclusions (3) 3
liapunov functions (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 12
In this paper, by application of the Manasevich-Mawhin continuation theorem, we investigate the existence of a positive periodic solution for a kind of... 
34C25 | attractive singularity | positive periodic solution | Analysis | Mathematics, general | Mathematics | 34K14 | ϕ -Laplacian | Applications of Mathematics | repulsive singularity | Liénard equation | ϕ-Laplacian | Research
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 06/2018, Volume 24, Issue 6, pp. 955 - 975
Criteria for the existence of limit-periodic solutions are established to nonlinear difference as well as differential systems governed by a Stepanov-like... 
34C27 | Limit-periodic functions and sequences | 34C15 | 39A10 | 42A75 | Stepanov norm | absence of global lipschitzianity | difference and differential systems | semi-periodic functions and sequences | 34K14 | exponential dichotomies | EXISTENCE | MATHEMATICS, APPLIED | STABILITY | EQUATIONS | OSCILLATIONS | Formulations | System effectiveness
Journal Article
International Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, 02/2017, Volume 18, Issue 1, pp. 19 - 27
By means of Mawhin’s continuation theorem of coincidence degree theory and Lyapunov function, some simple sufficient conditions are obtained for the existence... 
Lotka–Volterra | coincidence degree | 92D25 | neural networks | 34K14 | 92B20 | almost periodicity | EXISTENCE | SYSTEM | MATHEMATICS, APPLIED | FEEDBACK-CONTROL | STABILITY | MODEL | Lotka-Volterra | PHYSICS, MATHEMATICAL | MECHANICS | VARIABLE-COEFFICIENTS | ENGINEERING, MULTIDISCIPLINARY | DISTRIBUTED DELAYS | WINNERS-SHARE-ALL | Neural networks
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 23
Journal Article
International Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, 06/2018, Volume 19, Issue 3, pp. 1 - 12
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2019, Volume 2019, Issue 1, pp. 1 - 24
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 08/2018, Volume 21, Issue 4, pp. 1120 - 1138
Journal Article
International Journal of Control, ISSN 0020-7179, 10/2016, Volume 89, Issue 10, pp. 2040 - 2054
Journal Article
International Journal of Control, ISSN 0020-7179, 12/2016, Volume 89, Issue 12, pp. 2492 - 2506
By applying the comparison theorem and the Lyapunov method of the impulsive differential equations, this paper gives some new sufficient conditions for the... 
92D25 | cooperative system | permanence | impulse | 34K14 | Comparison theorem | 34K45 | almost periodicity | 34K20 | TIME DELAYS | EXISTENCE | STABILITY | PERSISTENCE | MODEL | MUTUAL INTERFERENCE | AUTOMATION & CONTROL SYSTEMS | Predator-prey simulation | Computer simulation | Perturbation methods | Asymptotic properties | Differential equations | Feasibility | Mathematical models | Lotka-Volterra equations
Journal Article
SpringerPlus, ISSN 2193-1801, 12/2016, Volume 5, Issue 1, pp. 1 - 24
In this paper, we first give a new definition of almost periodic time scales, two new definitions of almost periodic functions on time scales and investigate... 
92D25 | 34N05 | Science | 34K14 | Almost periodic solution | Exponential stability | Nicholsons blowflies model | Science, general | Almost periodic time scales | 34K20
Journal Article
Boundary Value Problems, ISSN 1687-2770, 12/2019, Volume 2019, Issue 1, pp. 1 - 10
Journal Article
Boundary Value Problems, ISSN 1687-2770, 12/2019, Volume 2019, Issue 1, pp. 1 - 24
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 17
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 10/2016, Volume 39, Issue 15, pp. 4311 - 4333
The objective of this paper is to investigate the almost periodic dynamics for a class of delayed predator–prey model with mutual interference and... 
discontinuous harvesting policy | functional differential inclusions | Beddington–DeAngelis type functional response | mutual interference | almost positive periodic solution | 34K14 | 34A60 | subclass 34A36 | Dynamic tests | Policies | Harvesting | Interference | Mathematical models | Systems analysis | Inclusions | Dynamical systems
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2018, Volume 15, Issue 4, pp. 1 - 16
In this paper, we study the existence and uniqueness of Stepanov-almost periodic mild solution to the non-autonomous neutral functional differential equation... 
34C27 | almost periodic function | 47D06 | contraction mapping principle | neutral functional differential equation | evolution family | 43A60 | Mathematics, general | Mathematics | 34K14 | Stepanov-almost periodic function | MATHEMATICS | MATHEMATICS, APPLIED | Differential equations
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 11/2019, Volume 29, Issue 5, pp. 1 - 18
In this paper, we consider Clifford-valued semi-linear delay differential equations. Without decomposing the considered differential equations into real-valued... 
Semi-linear delay differential equations | Mathematical Methods in Physics | mu $$ μ -Pseudo almost periodic solutions | Theoretical, Mathematical and Computational Physics | Primary 34K14 | Clifford algebra | Applications of Mathematics | Physics, general | Physics | Secondary 34K20
Journal Article
Dynamical Systems, ISSN 1468-9367, 04/2017, Volume 32, Issue 2, pp. 295 - 303
In this paper, a periodic SI model with delays is studied. By utilizing the Lyapunov-Krasovskii functional method, a novel explicit criterion for the existence... 
periodic solution | 34C27 | global attractive | 34K14 | Epidemic model | MATHEMATICS, APPLIED | DISEASES | STABILITY | DYNAMICS | COEFFICIENTS | PHYSICS, MATHEMATICAL | Epidemics | Mathematical models | Asymptotic properties | Stability criteria | Uniqueness | Criteria | Dynamical systems | Asymptotic methods | Delay
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.